Hey guys Ive been on TRT for 3 months 35 y/o. Ive gotten sore shots before but this is different. I always get my shots in the office. I have a red swollen area. My shots are 250 mg once a week in my glute. Has anyone else experianced this?
Then call your doctor and tell them about the issue.
Also, I removed the giant picture of your hairy ass. It’s not necessary for the thread, but thanks for starting my day off with that.
I LOL’d at you opening this to a picture of some dudes ass.
Internet being what it is, I’ve seen worse things on here. This job should come with hazard pay.
I thought this was a site for people to give advice on experiance. I saw other posts with similar pictures. I didnt know a bunch of bros moderated… but not suprised. Just delete the thread I will go see my dr.
It is and you can certainly get some general input about post-injection pain or injection site problems.
My comment was a simple reminder that, if you’ve been getting multiple treatments in a doctor’s office and then something unusual happens after one treatment, common sense would be to contact the doctor, not the Internet.
Maybe recheck your current bloods too. Your E2 may be elevated.
You might consider asking you doctor why he is treating you like an invalid, you’re a grown man and more than capable of self injecting at home using 27-29G insulin syringes in the shoulders and quads which would eliminate all your issues.
Spend a little time on these forums and you’ll learn how NOT to do TRT.
I’ve had this happen when I was injecting into my thigh. It eventually went away but I don’t know why it happened. The best way I have found to inject is into my Glute with a 1" needle. When I was injecting that deep I never had any soreness. But my doc supplies my needles and this time around he supplied me with 1/2" needles and sometimes I get soreness at the site.
he doesn’t have to ask, the answer is obvious. Doc wants more money.
Paid more and got a lump on his ass, what a deal.